Weil classes on abelian varieties

B. J.J. Moonen, Yuriy G. Zarkhin

Research output: Contribution to journalArticle

10 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)83-92
Number of pages10
JournalJournal fur die Reine und Angewandte Mathematik
Volume496
StatePublished - Dec 1 1998

Fingerprint

Abelian Variety
Class

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Cite this

@article{159ce13912c045b09241a9593d03d037,
title = "Weil classes on abelian varieties",
author = "Moonen, {B. J.J.} and Zarkhin, {Yuriy G.}",
year = "1998",
month = "12",
day = "1",
language = "English (US)",
volume = "496",
pages = "83--92",
journal = "Journal fur die Reine und Angewandte Mathematik",
issn = "0075-4102",
publisher = "Walter de Gruyter GmbH & Co. KG",

}

Weil classes on abelian varieties. / Moonen, B. J.J.; Zarkhin, Yuriy G.

In: Journal fur die Reine und Angewandte Mathematik, Vol. 496, 01.12.1998, p. 83-92.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Weil classes on abelian varieties

AU - Moonen, B. J.J.

AU - Zarkhin, Yuriy G.

PY - 1998/12/1

Y1 - 1998/12/1

UR - http://www.scopus.com/inward/record.url?scp=0032221387&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0032221387&partnerID=8YFLogxK

M3 - Article

VL - 496

SP - 83

EP - 92

JO - Journal fur die Reine und Angewandte Mathematik

JF - Journal fur die Reine und Angewandte Mathematik

SN - 0075-4102

ER -